John W. Doull, Bookseller, Inc.

Quick Search

Words appearing in our descriptions

MURPHY, Garth I. Journal Of Fisheries Research Board Of Canada 22:01, 1965) Listings

If you cannot find what you want on this page, then please use our search feature to search all our listings.

Click on Title to view full description

1 MURPHY, Garth I. Journal of Fisheries Research Board of Canada 22:01, 1965) Solution to the Catch Equation. reprint
MURPHY, Garth I. A Solution to the Catch Equation. A reprint from the Journal of the Fisheries Research Board of Canada, Vol. 22, No. 01, 1965, pp. 191-202. 8vo, self-wraps. Vg. 5.00

Price: 5.00 CDN
Add to Shopping Cart


Questions, comments, or suggestions
Please write to [email protected]
Copyright©2018. All Rights Reserved.
Powered by



db error Data too long for column 'request' at row 1